On the possible connection between Apollo asteroids and meteor streams
Doklady Akademii Nauk, Tome 275 (1984) no. 1, pp. 38-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_1_a8,
author = {P. B. Babadzhanov and Yu. V. Obrubov},
title = {On the possible connection between {Apollo} asteroids and meteor streams},
journal = {Doklady Akademii Nauk},
pages = {38--42},
year = {1984},
volume = {275},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_1_a8/}
}
P. B. Babadzhanov; Yu. V. Obrubov. On the possible connection between Apollo asteroids and meteor streams. Doklady Akademii Nauk, Tome 275 (1984) no. 1, pp. 38-42. http://geodesic.mathdoc.fr/item/DAN_1984_275_1_a8/